# SDR UPS04541697

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 3000 FEET ON APP INTO SAT WE RECEIVED A MASTER WARNING AND CARGO FIRE BELL WITH ICAS MESSAGE. IT WENT OUT ABOUT A SECOND LATER, T/S IAW FIM 26-16-00 SHEETS 1-9 SYS.   OPS CKS OK, OK FOR SERVICE.
